Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I am suffering with migraine. can I use this medicine or want me to stop ?

Hello sir, my name is kumar,am 25 year old male from hyderabad, dr.madhu has suggested tugain 5 foam and finpecia 1 mg tablet for 4 months, Please can you suggest how many months I need to continue this medicine or i need to use this for whole life ? Please also tell me am suffering with migraine, so can I use this medicine or want me to stop ?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Dear Kumar,
Finpecia and Tugain are only medicin available which are somewhat effective in reducing hair fall, they can also regrow some hairs but problem is you have to take medicine for life because if you will stop them all of their benefit will be lost gradually.
Regarding side effect 1 mg of finpecia is usually safe and if it produce any of side effect they are temporary and they will go after stopping the drug.
Only permanent and safe solution for baldness is Hair Transplantation. Please see the web site for details regarding hair transplantation.
Answered: Thu, 14 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Please dont use Finpecia.i was also suggested by Dr Madhu Finpecia.I used around one year .I got the excellent hair growth.But the side effects are terrible.We get the impotence.SO please dont take that medicine.
Answered: Thu, 28 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor